Multidimensional Frank-Laptev-Weidl improvement of the hardy inequality

Prasun Roychowdhury, Michael Ruzhansky, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review


We establish a new improvement of the classical Lp-Hardy inequality on the multidimensional Euclidean space in the supercritical case. Recently, in [14], there has been a new kind of development of the one-dimensional Hardy inequality. Using some radialisation techniques of functions and then exploiting symmetric decreasing rearrangement arguments on the real line, the new multidimensional version of the Hardy inequality is given. Some consequences are also discussed.

Original languageEnglish
Pages (from-to)151-167
Number of pages17
JournalProceedings of the Edinburgh Mathematical Society
Issue number1
Publication statusPublished - Feb 11 2024


  • Hardy inequality
  • sharp constant
  • symmetric rearrangements
  • uncertainty principle

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Multidimensional Frank-Laptev-Weidl improvement of the hardy inequality'. Together they form a unique fingerprint.

Cite this